HEIGHTS AND L-SERIES

被引:11
作者
HATCHER, RL [1 ]
机构
[1] ST OLAF COLL,DEPT MATH,NORTHFIELD,MN 55057
来源
CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES | 1990年 / 42卷 / 03期
关键词
D O I
10.4153/CJM-1990-028-x
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:533 / 560
页数:28
相关论文
共 9 条
[1]  
[Anonymous], 1996, TABLES INTEGRALS SER
[2]  
EICHLER M., 1955, J REINE ANGEW MATH, V195, P127
[3]  
Eichler M., 1973, MODULAR FUNCTIONS ON, V320, P75
[4]   HEEGNER POINTS AND DERIVATIVES OF L-SERIES [J].
GROSS, BH ;
ZAGIER, DB .
INVENTIONES MATHEMATICAE, 1986, 84 (02) :225-320
[5]  
GROSS BH, 1986, CMS C P, V7
[6]  
Milnor J., 1973, SYMMETRIC BILINEAR F
[7]  
PIZER A, 1980, COMPOS MATH, V40, P177
[8]   AN ALGORITHM FOR COMPUTING MODULAR-FORMS ON GAMMA-O(N) [J].
PIZER, A .
JOURNAL OF ALGEBRA, 1980, 64 (02) :340-390
[9]  
WALDSPURGER JL, 1981, J MATH PURE APPL, V60, P375